# SDR MYWA20210625001

- Difficulty date: June 15, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N735MA
- Make and model: Boeing 737-8K5
- Aircraft serial: 37260
- Aircraft time: 30,247 hours, 11,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANELS BETWEEN STATION LINES 610 TO 706.05 DELAMINATED. REPAIRED FLOOR PANELS IAW EA 25-2021-004. MAJOR REPAIR.
